On the homotopy category of Moore spaces and the cohomology of the category of abelian groups

Volume 150 / 1996

Hans-Joachim Baues, Manfred Hartl Fundamenta Mathematicae 150 (1996), 265-289 DOI: 10.4064/fm-150-3-265-289

Abstract

The homotopy category of Moore spaces in degree 2 represents a nontrivial cohomology class in the cohomology of the category of abelian groups. We describe various properties of this class. We use James-Hopf invariants to obtain explicitly the image category under the functor chain complex of the loop space.

Authors

  • Hans-Joachim Baues
  • Manfred Hartl

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image